# SDR SWIA202265413

- Difficulty date: February 15, 2022
- Submitted: April 20, 2022
- Operation: Air carrier
- Aircraft: N479CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7675
- Aircraft time: 44,406 hours, 38,428 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL9 FLOOR BEAM IS CORRODED BETWEEN F.S. 499 TO F.S. 574.     (C-CHECK RO 4/20/2022)    REMOVED AND REPLACED LBL 9 PRESSURE FLOOR BEAM CAP FROM FS 409+118 - FS 559+16 IAW REO 601R-53-41-3023 REV -- DATED 2022-02-21. REF CAMP # 24369101 FOR REPAIR OF LBL 9 FLOOR BEAM FROM FS 559+116 - FS 574. COMPLETED SKYWEST TASK CARD 51-900-1003-SKY AND ATTACHED COMPLETED FORM 337 . WEIGHT CHANGE  + 3.95 LBS REF CONTINUATION CARD FOR WORK PERFORMED.
